Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Having diarrhoea, stomach ache. Given imodium. Not cured. What could it be?

Hi, My boyfriend has had diarrhea and sickness for three months. He has stomach aches that make him curl up in a ball and has lost over a stone and a half. To begin with he was being sick quite a few times a day and recently has a few days where he just has stomach aches or diarrhea but then a few days later he will be sick multiple times for a few days in a row. It doesn t appear to matter what he eats or drinks. However he has been to the doctors a few times and keeps being given immodium or strong equivalents that don t seem to make any difference. What could it be? because I don t see how a bug could last this long. Thanks, G
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for asking HCM
I have gone through your query.Your boyfriends problem is most likely inflammatory bowel disease.An examination with a gastroenterologist is preferred to identify the type of it and give proper therapy.A colonoscopy might be needed in some cases.With proper treatment and follow up he will be fine.Hope this may help you.
Let me know if you have any further query.
Answered: Tue, 20 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor